Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS Tallahassee, FL

May 29, 2010Coffee County, Alabama

NWS Tallahassee, FL issued this flash flood warning at May 29, 2010, 1:09 PM CDT for Coffee County, Alabama. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2010, 1:09 PM CDT (18:09 UTC)
Expired
May 29, 2010, 2:30 PM CDT
In force
81 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Coffee County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WGUS52 KTAE 291809
FFWTAE
ALC031-291930-
/O.NEW.KTAE.FF.W.0005.100529T1809Z-100529T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
109 PM CDT SAT MAY 29 2010

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN COFFEE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 230 PM CDT

* AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED
  AREA. DOPPLER RADAR ESTIMATES UP TO 4 INCHES OF RAINFALL HAS
  ALREADY OCCURRED...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWBY AND
  JACK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3154 8619 3154 8616 3162 8615 3163 8614
      3163 8590 3146 8597 3137 8619 3137 8620
      3153 8620

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at May 29, 8:38 AM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, May 29, 8:38 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 AM EDT SAT MAY 29 2010

.DISCUSSION...THE CURRENT FORECAST LOOKS ON TRACK. WE ARE EXPECTING
AN ACTIVE CONVECTIVE DAY ACROSS THE REGION TODAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM OVER MS CONTINUES TO DRIFT SLOWLY TO THE W.
SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER THE WRN FL
PANHANDLE. THE 12Z KTAE SOUNDING SHOWS LOW TO MID LEVEL FLOW SE 5-10
KT. THIS IS A TYPE 6 SEA BREEZE REGIME WHICH GENERALLY FAVORS OUR
WRN ZONES IN TERMS OF CONVECTIVE COVERAGE. WE MODIFIED THE SOUNDING
USING AN AFTERNOON PARCEL OF 88/68 TO GET CAPE AROUND 2800 J/KG AND
PW JUST OVER AND INCH AND A HALF. MID LEVEL THETA-E IS 325 WHICH IS
CLOSE TO NORMAL. THE LATEST WRF RUN ALSO FAVORS THE WRN ZONES.
INHERITED POPS SHOW CATEGORICAL NW AND LIKELY TO THE S AND E. THIS
SEEMS MORE THAN JUSTIFIED AND BLENDS WELL WITH ADJACENT OFFICES...
SO NO UPDATE IS NECESSARY.

&&

.MARINE...THE WEAK PRESSURE PATTERN...TYPICAL FOR THIS TIME OF
YEAR...WILL CONTINUE INTO THE WORK WEEK. THE RESULT WILL BE IN A
CONTINUATION OF LOW WINDS AND SEAS...EXCEPT IN THE VICINITY OF ANY
STRONG THUNDERSTORMS.

&&

.AVIATION...THROUGH 12Z SUN.
EARLY MORNING PATCHY FOG IS LIFTING WITH THE MORNING HEATING. FOG
GOT DENSE BRIEFLY AROUND KECP...BUT VISIBILITIES ARE BACK UP INTO
THE MVFR RANGE AND WILL SOON BE BACK TO VFR FOR ALL TERMINALS.
SEA-BREEZES WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE
ANOTHER AFTERNOON AND EVENING WITH SCATTERED TO NUMEROUS SHOWERS AND
STORMS. HAVE TEMPOS FOR THE STORM POTENTIAL AT ALL TERMINALS. STORM
COVERAGE AND INTENSITY WILL DIMINISH SLOWLY AFTER SUNSET IN TYPICAL
SUMMER FASHION. LATE AT NIGHT THE MOIST LOW LEVELS WILL LEAD TO
PATCHY GROUND FOG ONCE AGAIN. ALL TERMINALS WILL HAVE THE POTENTIAL
TO SEE MVFR VIS TOWARD SUNRISE. BRIEF LOWER VISIBILITIES DOWN TO IFR
WILL BE MOST LIKELY FOR KTLH AND KECP.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE
UPCOMING WEEK.

&&

.PREV DISCUSSION...
304 AM EDT SAT MAY 29 2010

SHORT TERM...TODAY THROUGH MON.
THE AFOREMENTIONED UPPER LEVEL LOW IS FORECAST TO INFLUENCE THE
WEATHER OVER OUR AREA THROUGH THE MEMORIAL DAY HOLIDAY AS IT STALLS
WEST OF OUR REGION. IT WILL PROVIDE WEAK LARGE SCALE LIFT AND COOLER
AIR ALOFT (TO HELP MAINTAIN INSTABILITY). ALTHOUGH ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE
OVERNIGHT HOURS THROUGH THE WEEKEND...THE BEST CHANCE FOR RAIN WILL
COME DURING THE LATE MORNING THROUGH EARLY EVENING HOURS WHEN
MAXIMUM DESTABILIZATION OCCURS AND THE SEA BREEZE FRONTS INTERACT
WITH OTHER MESOSCALE BOUNDARIES TO HELP TRIGGER DEEP MOIST
CONVECTION. RAIN IS LIKELY EACH DAY THROUGH MONDAY...BUT IT STILL
MAY BE POSSIBLE TO WORK IN OUTDOOR HOLIDAY PLANS BETWEEN STORMS AS
MOST STORMS WILL ONLY LAST AN HOUR OR SO. THE LACK OF STRONG WINDS
ALOFT WILL LIKELY PREVENT SIGNIFICANT STORM ORGANIZATION TODAY...BUT
AS WE OBSERVED FRIDAY...ISOLATED PULSE STORMS CAN OCCUR ON MOST ANY
DAY DURING THE SUMMER WITH LITTLE SIGNAL IN THE LARGE SCALE
THERMODYNAMIC OR KINEMATIC FIELDS. THE CHANCE FOR A SEVERE STORM
WITHIN 25 MILES OF A POINT IS 5 PERCENT...AND THE MAIN THREAT WOULD
BE WIND GUSTS NEAR 50 KT AND QUARTER SIZE HAIL. THUS THE MOST LIKELY
WEATHER HAZARD PEOPLE WILL FACE THIS WEEKEND IS LIGHTNING.
TEMPERATURES WILL BE A BIT COOLER THAN AVERAGE BECAUSE OF THE
INCREASED CLOUD COVER AND RAIN.

.LONG TERM...MON NIGHT THROUGH SAT.
MONDAY NIGHT THROUGH NEXT SATURDAY...A BROAD LONGWAVE TROUGH WILL
REMAIN IN PLACE ACROSS THE EASTERN CONUS. THE GFS SHOWS A COLD
FRONT PASSING THROUGH OUR CWA FRIDAY NIGHT/SATURDAY WITH A MUCH
DRIER AIRMASS FILTERING IN ON NORTHERLY WINDS. OTHERWISE...FOR THE
UPCOMING WEEK WE WILL SEE A CONTINUATION OF UNSETTLED WEATHER WITH
DEEP SOUTHERLY FLOW...ABUNDANT MOISTURE AND SEVERAL UPPER LEVEL
IMPULSES FOR THE GENERATION OF DAILY SHOWERS/TSTMS. MIN TEMPS WILL
BE SLIGHTLY ABOVE NORMAL WHILE AFTERNOON TEMPS WILL BE NEAR
SEASONAL LEVELS EACH DAY. AFTERNOON TEMPS WILL EDGE UPWARDS A
DEGREE OR TWO EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   88  70  86  68  87 /  70  40  70  40  60
PANAMA CITY   86  72  84  72  86 /  70  40  60  40  50
DOTHAN        88  69  87  69  89 /  80  40  70  40  60
ALBANY        89  68  86  68  89 /  80  40  70  40  60
VALDOSTA      87  68  86  68  87 /  70  40  70  30  60
CROSS CITY    88  69  88  68  87 /  70  40  70  40  60
APALACHICOLA  85  73  84  72  84 /  50  30  60  40  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION...MROCZKA
PREVIOUS DISCUSSIONS...FOURNIER/BARRY
REST OF DISCUSSION...WOOL
Hazardous weather outlook, May 29, 2:39 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EDT SAT MAY 29 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-300745-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 AM EDT SAT MAY 29 2010 /239 AM CDT SAT MAY 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY
THIS AFTERNOON AND EVENING. THE LACK OF STRONG WINDS ALOFT SHOULD
LIMIT STORM ORGANIZATION...BUT A FEW STORMS COULD BRIEFLY APPROACH OR
REACH SEVERE LEVELS...WITH WIND GUSTS NEAR 60 MPH AND QUARTER SIZE
HAIL POSSIBLE. THE CHANCE FOR SEVERE STORMS WITHIN 25 MILES OF ANY
POINT IS 5 PERCENT. THE THREAT IS EXPECTED TO DIMINISH AFTER
SUNSET. BRIEF FLOODING OF POOR DRAINAGE AREAS IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
MEMORIAL DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.
ONCE AGAIN...LIGHT WINDS ALOFT WILL LIMIT THE THREAT FOR ORGANIZED
SEVERE STORMS...BUT A FEW BRIEF STRONG TO SEVERE STORMS ARE NEARLY
IMPOSSIBLE TO RULE OUT THIS TIME OF YEAR. THE MOST LIKELY WEATHER
HAZARD PEOPLE WILL FACE THIS WEEKEND IS LIGHTNING. THE WEATHER
PATTERN IS EXPECTED TO BECOME MORE TYPICAL OF SUMMERTIME LATER IN
THE WEEK...WITH JUST ISOLATED TO SCATTERED AFTERNOON AND EVENING
STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, May 29, 11:04 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1204 PM EDT SAT MAY 29 2010

FLZ007-008-291630-
CENTRAL WALTON-NORTH WALTON-
1104 AM CDT SAT MAY 29 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 1130 AM CDT

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF DEERLAND...OR 12 MILES WEST
OF DE FUNIAK SPRINGS...DRIFTING SLOWLY NORTH AT AROUND 5 MPH.

PEOPLE IN WESTERN WALTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, May 29, 11:20 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1220 PM EDT SAT MAY 29 2010

ALZ065-291700-
COFFEE-
1120 AM CDT SAT MAY 29 2010

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR COFFEE COUNTY
IN SOUTHEAST ALABAMA...

* UNTIL NOON CDT

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLENWOOD TO 10 MILES
SOUTHWEST OF ELBA...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF
LUVERNE TO 10 MILES SOUTHWEST OF ELBA. THESE STORMS WERE MOVING
SLOWLY NORTH AT AROUND 10 MPH.

PEOPLE IN NORTHWESTERN COFFEE COUNTY...INCLUDING THE CITY OF ELBA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

DIME SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, May 29, 12:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EDT SAT MAY 29 2010

FLZ016-017-291815-
GADSDEN-LEON-
140 PM EDT SAT MAY 29 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GADSDEN AND
WESTERN LEON COUNTIES...

* UNTIL 215 PM EDT

AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TALLAHASSEE...MOVING NORTH
AT 10 MPH.

PEOPLE IN WESTERN LEON AND GADSDEN COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Local storm report, May 29, 1:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 PM EDT SAT MAY 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 E QUINCY              30.58N 84.50W
05/29/2010  E0.50 INCH       GADSDEN            FL   PUBLIC

&&

MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:55 PM CDTSevere Thunderstorm WarningTAECoffee26 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.